RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 72, Issue 6  


Andrei Nikolaevich Tyurin (obituary)
803
Modified Moment Problem in Complex Domains
G. I. Andriyanov
804
Necessary Conditions for Differentiability of Distance Functions
V. S. Balaganskii
815
Shape Morphisms to Transitive $G$-Spaces
P. S. Gevorgyan
821
Certain Diophantine Properties of the Mahler Measure
A. Dubickas
828
Determinants of Triangular Matrices and Trajectories on Ferre Diagrams
R. A. Zatorskii
834
Sequential Reflexive Logics with Noncontingency Operator
E. E. Zolin
853
On Weighted Norms of Riesz Transforms Equal to One
E. A. Kalita
869
Econophysics and Quantum Statistics
V. P. Maslov
883
On the Decay of Infinite Products of Trigonometric Polynomials
V. Yu. Protasov
892
On the Equivalence of Spectra of Linear Partial Differential Operators in Certain Function Spaces
V. M. Tyurin
909
Calculation of the Distance between Two Random Sets
A. V. Uglanov
918
On Necessary Conditions for the Existence of Local Solutions to Singular Nonlinear Ordinary Differential Equations and Inequalities
J. Hay
924

Brief Communications
Diophantine Problems for $q$-Zeta Values
W. V. Zudilin
936
A Note on the Description of Frames of General Form
B. S. Kashin, T. Yu. Kulikova
941
Attractor of a Nonautonomous Hyperbolic Equation with a Small Parameter
S. L. Lesik
945
On the Rate of Convergence of Fourier Series of Functions of Bounded Variation
S. A. Telyakovskii
949
Letter to the Editor
S. P. Chulkov
953
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019